Homology of weighted simplicial complexes
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 31 (1990) no. 3, pp. 229-243.
@article{CTGDC_1990__31_3_229_0,
     author = {Dawson, Robert J. MacG.},
     title = {Homology of weighted simplicial complexes},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {229--243},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {31},
     number = {3},
     year = {1990},
     zbl = {0735.18011},
     mrnumber = {1087866},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1990__31_3_229_0/}
}
TY  - JOUR
AU  - Dawson, Robert J. MacG.
TI  - Homology of weighted simplicial complexes
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1990
DA  - 1990///
SP  - 229
EP  - 243
VL  - 31
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1990__31_3_229_0/
UR  - https://zbmath.org/?q=an%3A0735.18011
UR  - https://www.ams.org/mathscinet-getitem?mr=1087866
LA  - en
ID  - CTGDC_1990__31_3_229_0
ER  - 
Dawson, Robert J. MacG. Homology of weighted simplicial complexes. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 31 (1990) no. 3, pp. 229-243. http://www.numdam.org/item/CTGDC_1990__31_3_229_0/

1 R. J. Macg. Dawson, A simplification of the Eilenberg-Steenrod axioms for the category of finite simplicial complexes, J. Pure & Appl. Algebra 53 (1988), 257-265. | MR 961363 | Zbl 0659.55004

2 R. J. Macg. Dawson, Limits and colimits of preconvexity spaces, Cahiers de Topologie et Géométrie Differentielle XXVIII (1987), 307-328. | Numdam | MR 926549 | Zbl 0637.52001

3 R. J. Macg. Dawson, Homology of preconvexity spaces, Cahlers de Topologie et Géométrie Différentielle, to appear.

4 Eilenberg & Steenrod, Foundations of algebraic Topology, Princeton 1952. | Zbl 0047.41402

5 S. Mac Lane, Categories for the working mathematician, Springer 1971. | MR 354798 | Zbl 0906.18001

6 E. Spanier. Algebraic Topology. Springer 1966. | MR 210112 | Zbl 0810.55001